MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA A/P P/S TB 10MM SZ2; SIGMA KNEE PRIMARY : KNEE ALL POLY TIBIA

DEPUY ORTHOPAEDICS INC US PFC SIGMA A/P P/S TB 10MM SZ2; SIGMA KNEE PRIMARY : KNEE ALL POLY TIBIA
Model Number 1581-96-721
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 12/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Infected left total knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes heen able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not bsynthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial meadwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMA A/P P/S TB 10MM SZ2
Common Device Name
SIGMA KNEE PRIMARY : KNEE ALL POLY TIBIA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9504401
Report Number1818910-2019-124413
Device Sequence Number11088887
Product Code NJL
UDI-Device Identifier10603295065302
UDI-Public10603295065302
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1581-96-721
Device Catalogue Number158196721
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight168